After 6 months of slowly stepping down from 150mg/day, I am on day 3 of no meds and I am miserable. Nausea, hot/cold sweats, constant body "pulses" and I feel like I am going to burst into tears at any moment. This is so horrible. Does anyone know how long it takes to get through the withdrawal? I feel like I need to take a week off of work because I almost can't function. I honestly now know what it is like for addicts. I HATE this medication! I feel like I'm going crazy!View Thread
Thank you to both of you for your replies. The doctor's only suggestion was to put me back on the medication at 10mg and do 2 more months of weening off. Now that I know the full power these chemicals have on my body, I just want it out of my body completely. So I guess I'll suffer through the withdrawal.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.